# SDR YENA2023040400327

- Difficulty date: March 31, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft time: 44,449 hours, 29,121 cycles
- System (JASC): 3244 · Tire
- Part: Valve
- Part number: 389075012
- Part serial: 402
- Condition: Failed
- Location: 324401-01-10
- Part time: 22,283 hours, 5,375 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#JFK-PBI. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK AND DECLARED AN EMERGENCY) 'PRKG BRK NOT RELEASED IN AIR; TROUBLESHOT PER TSM 32-41-00-810-863A; REMOVED AND REPLACED EMERGENCY PARKING BRAKE VALVE REF AMM 32-44-01. OPS NORMAL.'
